# SDR AWXA9500049

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AW
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Location: Fs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 31 - DURING C-8 INSPECTION, FOUND INTERCOSTAL ON BULKHEAD 727 CRACKED BETWEEN LT VERTICAL FRAMES 4 AND 5.  REPAIRED PER SRM 51-30-2 AND 53-10-02.  (W)
